MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Aneurysm (1708); Hemorrhage, Cerebral (1889); Patient Problem/Medical Problem (2688)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following an ablation procedure, the patient experienced intracerebellar hemorrhage symptoms.The patient also developed a fusiform aneurysm.The patient then had a craniectomy and an external ventricular drain placed.The patient experienced a hemorrhage post-craniectomy.The patient also experienced vasospasms.There were no further patient complications reported in relation to this event.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key7856301
Report Number3009970070-2018-00067
Device Sequence Number1986829
Product Code GEX
UDI-Device Identifier00816589020656
UDI-Public00816589020656
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;